EconPapers    
Economics at your fingertips  
 

Bayesian estimation of an autoregressive model using Markov chain Monte Carlo

Glen Barnett, Robert J. Kohn () and Simon Sheather

Journal of Econometrics, 1996, vol. 74, issue 2, pages 237-254

Date: 1996
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (6) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/B6VC0 ... f80be4459f1876ea8bd4
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Bayesian Estimation of an Autoregressive Model Using Markov Chain Monte Carlo
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: http://EconPapers.repec.org/RePEc:eee:econom:v:74:y:1996:i:2:p:237-254

Access Statistics for this article

Journal of Econometrics is edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Series data maintained by Zhang, Lei ().

 
Page updated 2014-03-30
Handle: RePEc:eee:econom:v:74:y:1996:i:2:p:237-254